MathSciNet Relay Station
MathSciNet bibliographic data
MR2152943 03F45 (03F30)
Beklemishev, L. D. Reflection schemes and provability algebras in formal arithmetic. (Russian) Uspekhi Mat. Nauk 60 (2005), no. 2(362), 3--78; translation in Russian Math. Surveys 60 (2005), no. 2, 197–268
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement